Araştırma Makalesi
PDF EndNote BibTex RIS Kaynak Göster

Screen Semi-invariant Lightlike Submanifolds of a Golden Semi-Riemannian Manifold

Yıl 2022, Cilt 3, Sayı 1, 1 - 11, 30.06.2022

Öz

In this paper, we study the geometry of screen semi-invariant lightlike submanifolds of a golden semi-Riemannian manifold. The intergrability conditions of distributions S(TN) and RadTN on screen semi-invariant lightlike submanifolds of a golden semi-Riemannian manifold are obtained. Further, we derive necessary and su_cient conditions for above distributions to be totally geodesic foliations.

Kaynakça

  • Acet, B. E.; Erdogan, F. E.,; Perktas, S. Y., Lightlike submanifolds of a metallic semi- Riemannian manifold, arXiv Preprint, arXiv:1811.05019.
  • Crasmareanu, M.; Hretcanu, C. E., On some invariant submanifolds in a Riemannian manifold with golden structure, An. Stiins. Univ. Al. I. Cuza Iasi. Mat., 53 (2007), 199-211.
  • Crasmareanu, M.; Hretcanu, C. E., Golden di_erential geometry, Chaos, Solitons and Fractals, 38 (2008), 1229-1238.
  • Crasmareanu, M.; Hretcanu, C. E., Applications of the Golden ratio on Riemannian manifolds, Turk. J. Math., 33 (2009), 179-191.
  • Crnjac, L. M., On the mass spectrum of the elementary particles of the standard model using El Naschie's Golden _eld theory, Chaos, Solitons and Fractals, 15 (2003), 611-618.
  • Crnjac, L. M., The Golden mean in the topology of four-manifolds in conformal _eld theory, in the mathematical probability theory and in Cantorian spacetime, Chaos, Solitons and Fractals, 28 (2006), 1113-1118.
  • De Spinadel, V. W., The metallic means family and renormalization group techniques, Control in Dynamic Systems, 6 (2000), 173-189.
  • Duggal, K. L.; Bejancu, A., Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Academic Publisher, 1996.
  • Duggal, K. L.; Sahin, B., Di_erential Geometry of Lightlike Submanifolds, Birkhauser Verlag AG, Berlin, 2010.
  • Duggal, K. L.; Sahin B., Lightlike submanifolds of inde_nite Sasakian manifolds, In- ternational Journal of Mathematics and Mathematical Sciences, 2007 (2007), 1-21.
  • Erdogan, F. E.; Yildirim C., Semi-invariant submanifolds of Golden Riemannian mani- folds, AIP Conference proceeding, 1833, (2017).
  • Gezer, A.; Cengiz, N.; Salimov, A., On integrability of Golden Riemannian structures, Turk. J. Math., 37 (2013), 693-703.
  • Livio, M., The Golden Ratio: The Story of phi, the World's Most Astonishing Number, Broadway, 2002.

Screen Semi-invariant Lightlike Submanifolds of a Golden Semi-Riemannian Manifold

Yıl 2022, Cilt 3, Sayı 1, 1 - 11, 30.06.2022

Öz

In this paper, we study the geometry of screen semi-invariant lightlike submanifolds of a golden semi-Riemannian manifold. The intergrability conditions of distributions S(TN) and RadTN on screen semi-invariant lightlike submanifolds of a golden semi-Riemannian manifold are obtained. Further, we derive necessary and su_cient conditions for above distributions to be totally geodesic foliations.

Kaynakça

  • Acet, B. E.; Erdogan, F. E.,; Perktas, S. Y., Lightlike submanifolds of a metallic semi- Riemannian manifold, arXiv Preprint, arXiv:1811.05019.
  • Crasmareanu, M.; Hretcanu, C. E., On some invariant submanifolds in a Riemannian manifold with golden structure, An. Stiins. Univ. Al. I. Cuza Iasi. Mat., 53 (2007), 199-211.
  • Crasmareanu, M.; Hretcanu, C. E., Golden di_erential geometry, Chaos, Solitons and Fractals, 38 (2008), 1229-1238.
  • Crasmareanu, M.; Hretcanu, C. E., Applications of the Golden ratio on Riemannian manifolds, Turk. J. Math., 33 (2009), 179-191.
  • Crnjac, L. M., On the mass spectrum of the elementary particles of the standard model using El Naschie's Golden _eld theory, Chaos, Solitons and Fractals, 15 (2003), 611-618.
  • Crnjac, L. M., The Golden mean in the topology of four-manifolds in conformal _eld theory, in the mathematical probability theory and in Cantorian spacetime, Chaos, Solitons and Fractals, 28 (2006), 1113-1118.
  • De Spinadel, V. W., The metallic means family and renormalization group techniques, Control in Dynamic Systems, 6 (2000), 173-189.
  • Duggal, K. L.; Bejancu, A., Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Academic Publisher, 1996.
  • Duggal, K. L.; Sahin, B., Di_erential Geometry of Lightlike Submanifolds, Birkhauser Verlag AG, Berlin, 2010.
  • Duggal, K. L.; Sahin B., Lightlike submanifolds of inde_nite Sasakian manifolds, In- ternational Journal of Mathematics and Mathematical Sciences, 2007 (2007), 1-21.
  • Erdogan, F. E.; Yildirim C., Semi-invariant submanifolds of Golden Riemannian mani- folds, AIP Conference proceeding, 1833, (2017).
  • Gezer, A.; Cengiz, N.; Salimov, A., On integrability of Golden Riemannian structures, Turk. J. Math., 37 (2013), 693-703.
  • Livio, M., The Golden Ratio: The Story of phi, the World's Most Astonishing Number, Broadway, 2002.

Ayrıntılar

Birincil Dil İngilizce
Konular Temel Bilimler
Bölüm Araştırma Makaleleri
Yazarlar

Gauree SHANKER Bu kişi benim
University
0000-0003-1477-6427
India


Ramandeep KAUR> (Sorumlu Yazar)
Central University of Punjab, Bathinda
0000-0002-2526-2459
India


Ankit YADAV Bu kişi benim
university
0000-0002-3366-2524
India

Erken Görünüm Tarihi 25 Haziran 2022
Yayımlanma Tarihi 30 Haziran 2022
Başvuru Tarihi 18 Aralık 2021
Kabul Tarihi 7 Haziran 2022
Yayınlandığı Sayı Yıl 2022, Cilt 3, Sayı 1

Kaynak Göster

Bibtex @araştırma makalesi { buts1038408, journal = {Bingöl Üniversitesi Teknik Bilimler Dergisi}, eissn = {2757-6884}, address = {Selahaddin-i Eyyübi Mah. Ayhan Çiftçi Caddesi, Sokak No:1502, Bingöl Üniversitesi Teknik Bilimler MYO/BİNGÖL/TÜRKİYE}, publisher = {Bingöl Üniversitesi}, year = {2022}, volume = {3}, number = {1}, pages = {1 - 11}, title = {Screen Semi-invariant Lightlike Submanifolds of a Golden Semi-Riemannian Manifold}, key = {cite}, author = {Shanker, Gauree and Kaur, Ramandeep and Yadav, Ankit} }
APA Shanker, G. , Kaur, R. & Yadav, A. (2022). Screen Semi-invariant Lightlike Submanifolds of a Golden Semi-Riemannian Manifold . Bingöl Üniversitesi Teknik Bilimler Dergisi , 3 (1) , 1-11 . Retrieved from https://dergipark.org.tr/tr/pub/buts/issue/70532/1038408
MLA Shanker, G. , Kaur, R. , Yadav, A. "Screen Semi-invariant Lightlike Submanifolds of a Golden Semi-Riemannian Manifold" . Bingöl Üniversitesi Teknik Bilimler Dergisi 3 (2022 ): 1-11 <https://dergipark.org.tr/tr/pub/buts/issue/70532/1038408>
Chicago Shanker, G. , Kaur, R. , Yadav, A. "Screen Semi-invariant Lightlike Submanifolds of a Golden Semi-Riemannian Manifold". Bingöl Üniversitesi Teknik Bilimler Dergisi 3 (2022 ): 1-11
RIS TY - JOUR T1 - Screen Semi-invariant Lightlike Submanifolds of a Golden Semi-Riemannian Manifold AU - GaureeShanker, RamandeepKaur, AnkitYadav Y1 - 2022 PY - 2022 N1 - DO - T2 - Bingöl Üniversitesi Teknik Bilimler Dergisi JF - Journal JO - JOR SP - 1 EP - 11 VL - 3 IS - 1 SN - -2757-6884 M3 - UR - Y2 - 2022 ER -
EndNote %0 Bingöl Üniversitesi Teknik Bilimler Dergisi Screen Semi-invariant Lightlike Submanifolds of a Golden Semi-Riemannian Manifold %A Gauree Shanker , Ramandeep Kaur , Ankit Yadav %T Screen Semi-invariant Lightlike Submanifolds of a Golden Semi-Riemannian Manifold %D 2022 %J Bingöl Üniversitesi Teknik Bilimler Dergisi %P -2757-6884 %V 3 %N 1 %R %U
ISNAD Shanker, Gauree , Kaur, Ramandeep , Yadav, Ankit . "Screen Semi-invariant Lightlike Submanifolds of a Golden Semi-Riemannian Manifold". Bingöl Üniversitesi Teknik Bilimler Dergisi 3 / 1 (Haziran 2022): 1-11 .
AMA Shanker G. , Kaur R. , Yadav A. Screen Semi-invariant Lightlike Submanifolds of a Golden Semi-Riemannian Manifold. BUTS. 2022; 3(1): 1-11.
Vancouver Shanker G. , Kaur R. , Yadav A. Screen Semi-invariant Lightlike Submanifolds of a Golden Semi-Riemannian Manifold. Bingöl Üniversitesi Teknik Bilimler Dergisi. 2022; 3(1): 1-11.
IEEE G. Shanker , R. Kaur ve A. Yadav , "Screen Semi-invariant Lightlike Submanifolds of a Golden Semi-Riemannian Manifold", Bingöl Üniversitesi Teknik Bilimler Dergisi, c. 3, sayı. 1, ss. 1-11, Haz. 2022
Bu dergi; Bingöl Üniversitesi Teknik Bilimler dergi ekibi tarafından hazırlanmakta ve yayınlanmaktadır.